# SDR 3EJA202410311024

- Difficulty date: October 10, 2024
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N753JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0100
- Aircraft time: 3,538 hours, 2,460 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Part number: 99120754
- Condition: Worn
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR SEAL LIGHT ILLUMINATED IN FLIGHT AT 45,000 FEET. DOOR SEAL WAS MAKING NOTICEABLY LOUD NOISES. EMERGENCY DECLARED BY PIC.  FOUND MAIN ENTRY DOOR PRIMARY SEAL NOT SITTING PROPERLY WHEN INFLATED DISASSEMBLED DOOR TO REPLACE SEAL. FOUND DOOR HANDLE PIN CORRODED REPLACED PIN (P/N: HL18PB-6-18) ALSO REPLACED DOOR PRESSURIZATION GROMMET (P/N: MS35489-41) AND QTY: 2 SCREWS (P/N: MS24693-S29) REMOVED PRIMARY AND SECONDARY DOOR SEALS CLEANED UP OLD ADHESIVE INSTALLED NEW SECONDARY SEAL (P/N: R860086) AND PRIMARY SEAL (P/N: 9912075-4) CLOSED UP MAIN ENTRY DOOR ATTEMPTED TO CLOSE DOOR AFTER SEAL REPLACEMENT HAD DIFFICULTY CLOSING DOOR. MADE ADJUSTMENTS TO DOOR FRAME SOCKETS FOUND DOOR VERY DIFFICULT TO LATCH TRACED TO LINKAGE INSIDE MAIN ENTRY DOOR LUBED LINKAGES OPS CHECKS GOOD WORK PERFORMED IN REF WITH CE-525B AMM CH: 52-10-0.
